Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Determination of solvable algebraic groups by dense integral subgroups

  • 24 Accesses

Abstract

Let G and G′ be triangularizable algebraic groups defined over the field Q of rational numbers, and let Γ ⊂ GQ and Γ′ ⊂ G′Q be dense subgroups of them containing integral subgroups of finite index. A study is made of the conditions under which a birational isomorphism of G and G′ follows from an abstract isomorphism of Γ and Γ′.

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    V. P. Platonov and M. V. Milovanov, “Determination of algebraic groups by arithmetic subgroups,” Dokl. Akad. Nauk SSSR,209, No. 1, 43–46 (1973).

  2. 2.

    M. V. Milovanov, “On the extension of automorphisms of discrete uniform subgroups of solvable Lie groups,” Dokl. Akad. Nauk Beloruss. SSR,17, No. 10, 892–895 (1973).

  3. 3.

    H.-C. Wang, “Discrete subgroups of solvable Lie groups,” Ann. of Math.,64, No. 1, 1–19 (1956).

  4. 4.

    V. P. Platonov, “The theory of algebraic linear groups and periodic groups,” Izv. Akad. Nauk SSSR, Ser. Matem.,30, No. 3, 573–619 (1966).

  5. 5.

    A. I. Mal'tsev, “On a class of homogeneous spaces,” Izv. Akad. Nauk SSSR, Ser. Matem.,13, No. 1, 9–32 (1949).

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 18, No. 5, pp. 719–730, November, 1975.

In conclusion, I thank V. P. Platonov for his valuable discussions.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Milovanov, M.V. Determination of solvable algebraic groups by dense integral subgroups. Mathematical Notes of the Academy of Sciences of the USSR 18, 1019–1024 (1975). https://doi.org/10.1007/BF01153570

Download citation

Keywords

  • Rational Number
  • Algebraic Group
  • Finite Index
  • Dense Subgroup
  • Birational Isomorphism